Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Discrete mathematics and theoretical computer science

Total activitats: 16
ISSN
1462-7264
Editorial
Chapman & Hall/CRC

Producció científica

1 a 16 de 16 resultats
 
  • Rainbow eulerian multidigraphs and the product of cycles  Accés obert

     López, S.C.; Muntaner-Batle, F.A.
    Discrete mathematics and theoretical computer science
    Vol. 17, num. 3, p. 91-104
    Data de publicació: 2016-01-01
    Article en revista
    Accés al text complet
  • Cell-paths in mono- and bichromatic line arrangements in the plane

     Aichholzer, O.; Cardinal, J.; Hackl, T.; Hurtado, F.; Korman, M.; Pilz, A.; Silveira, R.I.; Uehara, R.; Valtr, P.; Vogtenhuber, B.; Welzl, E.
    Discrete mathematics and theoretical computer science
    Vol. 16, num. 3, p. 317-332
    Data de publicació: 2014
    Article en revista
  • On the connectedness and diameter of a geometric Johnson Graph

     Bautista, C.; Cano, J.; Fabila, R.; Flores, D.; Gonzalez, H.; Lara, M.; Sarmiento, E.; URRUTIA, J.
    Discrete mathematics and theoretical computer science
    Vol. 15, num. 3, p. 21-30
    Data de publicació: 2013-08
    Article en revista
  • Coloring and guarding arrangements

     Bose, P.; Cardinal, J.; Collette, S.; Hurtado, F.; Korman, M.; Langerman, S.; Taslakian, P.
    Discrete mathematics and theoretical computer science
    Vol. 15, num. 3, p. 139-154
    Data de publicació: 2013
    Article en revista
  • Binary labelings for plane quadrangulations and their relatives  Accés obert

     Felsner, S.; Huemer, C.; Kappes, S.; Orden, D.
    Discrete mathematics and theoretical computer science
    Vol. 12, num. 3, p. 115-138
    Data de publicació: 2010
    Article en revista
    Accés al text complet
  • Some properties of semiregular cages

     Balbuena, C.; Marcote, F.; González, D.
    Discrete mathematics and theoretical computer science
    Vol. 12, num. 5, p. 125-138
    Data de publicació: 2010
    Article en revista
  • Asymptotic enumeration of orientations

     Felsner, S.; Fusy, É.; Noy, M.
    Discrete mathematics and theoretical computer science
    Vol. 12, num. 2, p. 249-262
    Data de publicació: 2010
    Article en revista
  • Edge-removal and non-crossing configurations in geometric graphs  Accés obert

     Aichholzer, O.; Cabello, S.; Fabila, R.; Flores, D.; Hackl, T.; Huemer, C.; Hurtado, F.; Wood, D.
    Discrete mathematics and theoretical computer science
    Vol. 12, num. 1, p. 75-86
    Data de publicació: 2010
    Article en revista
    Accés al text complet
  • A construction of small regular bipartite graphs of girth 8  Accés obert

     Balbuena, C.
    Discrete mathematics and theoretical computer science
    Vol. 11, num. 2, p. 33-46
    Data de publicació: 2009-01
    Article en revista
    Accés al text complet
  • Centerpoint Theorems for Wedges

     Erickson, J.; Hurtado, F.; Morin, P.
    Discrete mathematics and theoretical computer science
    Vol. 11, num. 1, p. 45-54
    Data de publicació: 2009-01
    Article en revista
  • On the Chromatic Number of some Flip Graphs

     Huemer, C.; Hurtado, F.; Fabila, R.; Flores-Penaloza, D.; URRUTIA, J.; Wood, D.
    Discrete mathematics and theoretical computer science
    Vol. 11, num. 2, p. 47-56
    Data de publicació: 2009-01
    Article en revista
  • Extremal K-(s,K-t)-free bipartite graphs

     Balbuena, C.; García, P.; Marcote, F.; Valenzuela, J.
    Discrete mathematics and theoretical computer science
    Vol. 10, num. 3, p. 35-48
    Data de publicació: 2008-09
    Article en revista
  • Bounded-degree graphs have arbitrarily large queue-number

     Wood, D.
    Discrete mathematics and theoretical computer science
    Vol. 10, num. 1, p. 27-34
    Data de publicació: 2008-01
    Article en revista
  • On the number of series-parallel and outerplanar graphs

     Bodirsky, M.; Giménez, O.; Kang, M.; Noy, M.
    Discrete mathematics and theoretical computer science
    Vol. AE, p. 383-388
    Data de publicació: 2005-09
    Article en revista
  • Largest cliques in supermagic graphs

     Llado, A.
    Discrete mathematics and theoretical computer science
    Vol. AE, p. 219-222
    Data de publicació: 2005-09
    Article en revista
  • The number of planar graphs and properties of random planar graphs

     Noy, M.
    Discrete mathematics and theoretical computer science
    Vol. AD, p. 147-156
    Data de publicació: 2005-06
    Article en revista